# SDR QXEA2010101800643

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 23,107 hours, 24,009 cycles
- Engine: Pwc PW150A
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 4635013
- Part serial: MAL0067
- Condition: Corroded
- Location: Rt Mlg Yoke
- Part time: 23,107 hours, 24,009 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG OTBD YOKE PIN HAS PITTING CORROSION. REPLACED YOKE PIN IAW AMM 32-11-21-00-801.
